MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and there was no indication of a device malfunction.Review of the device log shows that the user had switched the device to the incorrect ecg view, lead i, which did not show the ecg signal through the pads.At no time during the case were ecg leads used on the patient.The log confirms that an ecg signal was obtained through pads for the reported timeframe and would have been visible on the monitor if the device had been switched to pads view.There are no critical errors that would have prevented the device from displaying/detecting ecg if the ecg view was switched to pads.The device passed full functional testing including ecg stress testing via leads and the returned pads and accessories without duplicating the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key12548221
Report Number1220908-2021-03118
Device Sequence Number11015072
Product Code MKJ
UDI-Device Identifier00847946006341
UDI-Public00847946006341
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date12/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown